| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device "won't completely start up".In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Mdr 0003015876-2020-00078 was sent in error.It is a duplicate of 0003015876-2020-00098.